Acyclic Orientations of Random Graphs . Reidys, C. Advances in Applied Mathematics , 21(2):181 - 192, 1998.
Acyclic Orientations of Random Graphs  [link]Paper  doi  bibtex   
@article{Reidys1998181,
title = "Acyclic Orientations of Random Graphs ",
journal = "Advances in Applied Mathematics ",
volume = "21",
number = "2",
pages = "181 - 192",
year = "1998",
issn = "0196-8858",
doi = "http://dx.doi.org/10.1006/aama.1998.0595",
url = "http://www.sciencedirect.com/science/article/pii/S0196885898905954",
author = "C.M Reidys",
keywords = "Random graph",
keywords = "acyclic orientation. "
}
Downloads: 0